F. Abramovich, Y. Benjamini, D. L. Donoho, and I. M. Johnstone, Adapting to unknown sparsity by controlling the false discovery rate, The Annals of Statistics, vol.34, issue.2, pp.584-653, 2006.
DOI : 10.1214/009053606000000074

S. Afonso, M. Bandeira, D. G. Fickus, P. Mixon, and . Wong, The road to deterministic matrices with the restricted isometry property, J. Fourier Anal. Appl, vol.19, issue.6, pp.1123-1149, 2013.

R. Beals and R. Wong, Special functions graduate text, Cambridge Studies in Advanced Mathematics, vol.126, p.33001, 2011.

A. Belloni, D. Chen, V. Chernozhukov, and C. Hansen, Sparse Models and Methods for Optimal Instruments with an Application to Eminent Domain, SSRN Electronic Journal, vol.80, issue.6, pp.2369-2429, 2012.
DOI : 10.2139/ssrn.1910169

K. Bertin and N. Klutchnikoff, Minimax properties of beta kernel estimators, Journal of Statistical Planning and Inference, vol.141, issue.7, pp.2287-2297, 2011.
DOI : 10.1016/j.jspi.2011.01.009

J. Peter, . Bickel, A. B. Ritov, and . Tsybakov, Simultaneous analysis of lasso and Dantzig selector, Ann. Statist, vol.37, issue.4, pp.1705-1732, 2009.

?. Björck, Numerical methods for least squares problems Numerical methods in matrix computations, Society for Industrial and Applied Mathematics (SIAM) Texts in Applied Mathematics, vol.59, pp.2015-3288840, 1996.

Z. I. Botev, J. F. Grotowski, and D. P. Kroese, Kernel density estimation via diffusion, The Annals of Statistics, vol.38, issue.5, pp.2916-2957, 2010.
DOI : 10.1214/10-AOS799

URL : http://arxiv.org/abs/1011.2602

S. Boucheron, G. Lugosi, and P. Massart, Concentration inequalities nonasymptotic theory of independence
URL : https://hal.archives-ouvertes.fr/hal-00794821

S. Boyd and L. Vandenberghe, Convex optimization, 2004.

M. Bruce, S. Brown, and . Chen, Beta-Bernstein smoothing for regression curves with compact support, Scand, J. Statist, vol.26, issue.1, pp.47-59, 1999.

P. Bühlmann and S. Van-de-geer, Statistics for high-dimensional data, p.280776162006, 2011.
DOI : 10.1007/978-3-642-20192-9

F. Bunea, A. Tsybakov, and M. Wegkamp, Sparsity oracle inequalities for the Lasso, Electronic Journal of Statistics, vol.1, issue.0, pp.169-194, 2007.
DOI : 10.1214/07-EJS008

URL : https://hal.archives-ouvertes.fr/hal-00160646

F. Bunea, A. B. Tsybakov, and M. H. Wegkamp, Sparse Density Estimation with ???1 Penalties, Lecture Notes in Comput. Sci, vol.4539, pp.530-543, 2007.
DOI : 10.1007/978-3-540-72927-3_38

URL : https://hal.archives-ouvertes.fr/hal-00160850

T. T. Cai and L. Wang, Orthogonal matching pursuit for sparse signal recovery with noise, Information Theory, IEEE Transactions on, vol.57, issue.7, pp.4680-4688, 2011.

E. Candes and T. Tao, The Dantzig selector: Statistical estimation when p is much larger than n, The Annals of Statistics, vol.35, issue.6, pp.2313-2351, 2007.
DOI : 10.1214/009053606000001523

E. J. Candès, Modern statistical estimation via oracle inequalities, Acta Numerica, vol.15, pp.257-325, 2006.
DOI : 10.1017/S0962492906230010

J. Emmanuel, T. Candes, and . Tao, Decoding by linear programming, IEEE Trans. Inform. Theory, vol.51, issue.12, pp.4203-4215, 2005.

C. Song-xi, Beta kernel estimators for density functions, Computational Statistics and Data Analysis, vol.31, issue.2, pp.131-145, 1999.

C. Song-xi, Beta kernel smoothers for regression curves, Statist. Sinica, vol.10, issue.1, pp.73-91, 2000.

M. Cheng, J. Fan, and J. S. Marron, On automatic boundary corrections, The Annals of Statistics, vol.25, issue.4, pp.1691-1708, 1997.
DOI : 10.1214/aos/1031594737

B. H. Daren, J. D. Cline, and . Hart, Kernel estimation of densities with discontinuities or discontinuous derivatives, Statistics, vol.2292, issue.1, pp.69-84, 1991.

A. Cohen, W. Dahmen, and R. Devore, Compressed sensing and best $k$-term approximation, Journal of the American Mathematical Society, vol.22, issue.1, pp.211-231, 2009.
DOI : 10.1090/S0894-0347-08-00610-3

A. Cowling and P. Hall, On pseudodata methods for removing boundary effects in kernel density estimation, J. Roy. Statist. Soc. Ser. B, vol.5897, issue.3, pp.551-563, 1996.

]. G. Davis, S. Mallat, and M. Avellaneda, Adaptive greedy approximations, Constructive Approximation, vol.21, issue.1, pp.57-98, 1997.
DOI : 10.1007/BF02678430

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.47.7530

G. M. Davis, S. G. Mallat, and Z. Zhang, Adaptive time-frequency decompositions, Optical Engineering, vol.33, issue.7, pp.2183-2191, 1994.

H. Dette and J. Wagener, Least squares estimation in high dimensional sparse heteroscedastic models, Robustness and complex data structures, pp.135-147

R. A. Devore and V. N. Temlyakov, Nonlinear Approximation in Finite-Dimensional Spaces, Journal of Complexity, vol.13, issue.4, pp.489-508, 1997.
DOI : 10.1006/jcom.1997.0458

R. A. Devore, Nonlinear approximation, Acta Numerica, vol.41, issue.2, pp.51-150, 1998.
DOI : 10.1007/BF02274662

L. Devroye, A course in density estimation, Progress in Probability and Statistics, p.89187462070, 1987.

L. Devroye and L. Györfi, Nonparametric density estimation, Wiley Series in Probability and Mathematical Statistics: Tracts on Probability and Statistics The L 1 view, p.78074662065, 1985.

L. David, X. Donoho, and . Huo, Uncertainty principles and ideal atomic decomposition, IEEE Trans. Inform. Theory, vol.47, issue.7, pp.2845-2862, 2001.

L. David, I. M. Donoho, and . Johnstone, Ideal spatial adaptation by wavelet shrinkage, Biometrika, vol.8195, issue.3, pp.425-455, 1994.

L. David, I. M. Donoho, and . Johnstone, Ideal spatial adaptation by wavelet shrinkage, Biometrika, vol.81, pp.425-455, 1994.

L. David, I. M. Donoho, and . Johnstone, Neo-classical minimax problems, thresholding and adaptive function estimation, Bernoulli, vol.297, issue.1, pp.39-62, 1996.

L. David, I. M. Donoho, G. Johnstone, D. Kerkyacharian, and . Picard, Wavelet shrinkage: asymptopia?, J. Roy. Statist. Soc. Ser. B, vol.5796, issue.2, pp.301-369, 1995.

L. David, I. M. Donoho, G. Johnstone, D. Kerkyacharian, and . Picard, Wavelet shrinkage: asymptopia, Journal of the Royal Statistical Society, Ser. B, pp.371-394, 1995.

D. L. Donoho, Y. Tsaig, I. Drori, and J. Starck, Sparse solution of underdetermined systems of linear equations by stagewise orthogonal matching pursuit, Information Theory, IEEE Transactions on, vol.58, issue.2, pp.1094-1121, 2012.

B. Efron, T. Hastie, I. Johnstone, and R. Tibshirani, Least angle regression, With discussion, and a rejoinder by the authors. MR 2060166, pp.407-49962116, 2004.

J. Fan and I. Gijbels, Variable Bandwidth and Local Linear Regression Smoothers, The Annals of Statistics, vol.20, issue.4, pp.2008-2036, 1992.
DOI : 10.1214/aos/1176348900

J. Fan and J. Lv, Sure independence screening for ultrahigh dimensional feature space, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.36, issue.5, pp.849-911, 2008.
DOI : 10.1111/j.1467-9868.2008.00674.x

P. Dean, E. I. Foster, and . George, The risk inflation criterion for multiple regression, Ann. Statist, vol.2296, issue.4, pp.1947-1975, 1994.

J. Friedman, T. Hastie, and R. Tibshirani, Regularization Paths for Generalized Linear Models via Coordinate Descent, Journal of Statistical Software, vol.33, issue.1, 2009.
DOI : 10.18637/jss.v033.i01

T. Gasser, H. Muller, and V. Mammitzsch, Kernels for nonparametric curve estimation, Journal of the Royal Statistical Society. Series B (Methodological), vol.47, issue.2, pp.238-252, 1985.

T. Gasser and H. Müller, Kernel estimation of regression functions, Lecture Notes in Mathematics, vol.42, pp.23-68, 1979.
DOI : 10.1214/aoms/1177693050

G. Geenens, Probit Transformation for Kernel Density Estimation on the Unit Interval, Journal of the American Statistical Association, vol.53, issue.505, pp.346-358, 2014.
DOI : 10.1080/10485250903124984

A. C. Gilbert, S. Muthukrishnan, and M. J. Strauss, Approximation of functions over redundant dictionaries using coherence, Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms, pp.243-252, 2003.

A. Roger, C. R. Horn, and . Johnson, Matrix analysis, p.83218315001, 1985.

J. Jia, K. Rohe, and B. Yu, The lasso under heteroscedasticity, 2010.

I. M. Johnstone, Minimax Bayes, asymptotic minimax and sparse wavelet priors, Statistical decision theory and related topics, V (West Lafayette, pp.303-326, 1992.

I. M. Johnstone, Wavelet shrinkage for correlated data and inverse problems: adaptivity results, Statist. Sinica, pp.51-83, 1999.

M. Iain, B. W. Johnstone, and . Silverman, Wavelet threshold estimators for data with correlated noise, 1994.

M. Iain, B. W. Johnstone, and . Silverman, Wavelet threshold estimators for data with correlated noise, J. Roy. Statist. Soc. Ser. B, vol.5998, issue.2, pp.319-351, 1997.

M. C. Jones and P. J. Foster, A simple nonnegative boundary correction method for kernel density estimation, Statist. Sinica, vol.697, issue.4, pp.1005-1013, 1996.

M. C. Jones, Simple boundary correction for kernel density estimation, Statistics and Computing, vol.86, issue.3, pp.135-146, 1993.
DOI : 10.1007/BF00147776

Y. Katznelson, An introduction to harmonic analysis, third ed., Cambridge Mathematical Library, p.43001, 2004.

G. Kerkyacharian, M. Mougeot, D. Picard, and K. Tribouley, Learning out of leaders, Multiscale, nonlinear and adaptive approximation, pp.295-324, 2009.

G. Kerkyacharian and D. Picard, Thresholding algorithms, maxisets and well-concentrated bases, Test, vol.102, issue.2, pp.283-344, 2000.
DOI : 10.1007/BF02595738

O. V. Lepskii, On a problem of adaptive estimation in gaussian white noise, Theory of Probability & Its Applications, pp.454-466, 1991.

E. Liu and V. N. Temlyakov, The Orthogonal Super Greedy Algorithm and Applications in Compressed Sensing, IEEE Transactions on Information Theory, vol.58, issue.4, pp.2040-2047, 2012.
DOI : 10.1109/TIT.2011.2177632

S. G. Mallat and Z. Zhang, Matching pursuits with time-frequency dictionaries, IEEE Transactions on Signal Processing, vol.41, issue.12, pp.3397-3415, 1993.
DOI : 10.1109/78.258082

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.335.5769

P. Massart, Concentration inequalities and model selection Lectures from the 33rd Summer School on Probability Theory held in Saint-Flour, Lecture Notes in Mathematics, vol.1896, p.62008, 2003.

A. Miller, Subset selection in regression, Monographs on Statistics and Applied Probability, 2002.

M. Mougeot, D. Picard, and K. Tribouley, LOL selection in high dimension, Computational Statistics & Data Analysis, vol.71, pp.743-757, 2014.
DOI : 10.1016/j.csda.2012.04.012

URL : https://hal.archives-ouvertes.fr/hal-01025832

M. Mougeot, D. Picard, and K. Tribouley, Learning out of leaders, MR 2925371 [74] , Grouping strategies and thresholding for high dimensional linear models, pp.475-513, 2012.
DOI : 10.1111/j.1467-9868.2011.01024.x

URL : https://hal.archives-ouvertes.fr/hal-00445690

H. Müller, Smooth optimum kernel estimators near endpoints, Biometrika, vol.7892, issue.3, pp.521-530, 1991.

D. Needell and J. A. Tropp, CoSaMP, Communications of the ACM, vol.53, issue.12, pp.301-321, 2009.
DOI : 10.1145/1859204.1859229

D. Needell and R. Vershynin, Uniform uncertainty principle and signal recovery via regularized orthogonal matching pursuit, Found, Comput. Math, vol.9, issue.3, pp.317-334, 2009.

E. Parzen, On Estimation of a Probability Density Function and Mode, The Annals of Mathematical Statistics, vol.33, issue.3, pp.1065-1076, 1962.
DOI : 10.1214/aoms/1177704472

Y. C. Pati, R. Rezaiifar, and P. S. Krishnaprasad, Orthogonal matching pursuit: recursive function approximation with applications to wavelet decomposition, Signals, Systems and Computers, 1993. 1993 Conference Record of The Twenty-Seventh Asilomar Conference on, pp.40-44, 1993.

G. Pisier, Some applications of the metric entropy condition to harmonic analysis, Banach spaces, harmonic analysis, and probability theory, Lecture Notes in Math, vol.99585, pp.123-154, 1980.

G. Raskutti, M. J. Wainwright, and B. Yu, Minimax Rates of Estimation for High-Dimensional Linear Regression Over <formula formulatype="inline"><tex Notation="TeX">$\ell_q$</tex> </formula>-Balls, IEEE Transactions on Information Theory, vol.57, issue.10, pp.6976-6994, 2011.
DOI : 10.1109/TIT.2011.2165799

M. Rosenblatt, Remarks on Some Nonparametric Estimates of a Density Function, The Annals of Mathematical Statistics, vol.27, issue.3, pp.832-837, 1956.
DOI : 10.1214/aoms/1177728190

D. Ruppert and D. B. Cline, Bias Reduction in Kernel Density Estimation by Smoothed Empirical Transformations, The Annals of Statistics, vol.22, issue.1, pp.185-210, 1994.
DOI : 10.1214/aos/1176325365

E. F. Schuster, Incorporating support constraints into nonparametric estimators of densities, Communications in Statistics - Theory and Methods, vol.9, issue.5, pp.1123-1136, 1985.
DOI : 10.1080/03610928508828965

A. F. George, A. J. Seber, and . Lee, Linear regression analysis, p.62004, 2003.

W. Bernard and . Silverman, Density estimation for statistics and data analysis, 1986.

V. Temlyakov, Greedy approximation, Cambridge Monographs on Applied and Computational Mathematics, vol.20, pp.2011-2848161
DOI : 10.1017/cbo9780511762291

R. Tibshirani, Regression shrinkage and selection via the lasso, Journal of the Royal Statistical Society, Series B, vol.58, pp.267-288, 1994.

J. A. Tropp, Greed is Good: Algorithmic Results for Sparse Approximation, IEEE Transactions on Information Theory, vol.50, issue.10, pp.2231-2242, 2004.
DOI : 10.1109/TIT.2004.834793

A. B. Tsybakov, Introduction to nonparametric estimation, 2008.
DOI : 10.1007/b13794

S. Van-de-geer, P. Bühlmann, and S. Zhou, The adaptive and the thresholded Lasso for potentially misspecified models (and a lower bound for the Lasso), Electron, J. Stat, vol.5, pp.688-749, 2011.

J. Wagener and H. Dette, Bridge estimators and the adaptive lasso under heteroscedasticity, Mathematical Methods of Statistics, vol.21, issue.2, pp.109-126, 2012.
DOI : 10.3103/S1066530712020032

M. P. Wand, J. S. Marron, and D. Ruppert, Transformations in Density Estimation, Journal of the American Statistical Association, vol.9, issue.414, pp.343-36162081, 1991.
DOI : 10.1080/01621459.1985.10477163

J. Michael and . Wichura, The coordinate-free approach to linear models, Cambridge Series in Statistical and Probabilistic Mathematics, p.228345562008, 2006.

N. Xiao and Q. Xu, Multi-step adaptive elastic-net: reducing false positives in high-dimensional variable selection, Journal of Statistical Computation and Simulation, vol.1, issue.18, pp.1-11
DOI : 10.1080/03610918.2012.752841

S. Zhang, A note on the performance of the gamma kernel estimators at the boundary, Statistics & Probability Letters, vol.80, issue.7-8, pp.548-557, 2010.
DOI : 10.1016/j.spl.2009.12.009

S. Zhang and R. J. Karunamuni, On kernel density estimation near endpoints, Journal of Statistical Planning and Inference, vol.70, issue.2, pp.301-316, 1998.
DOI : 10.1016/S0378-3758(97)00187-0

T. Zhang, Sparse Recovery With Orthogonal Matching Pursuit Under RIP, IEEE Transactions on Information Theory, vol.57, issue.9, pp.6215-6221, 2011.
DOI : 10.1109/TIT.2011.2162263

H. Zou, The Adaptive Lasso and Its Oracle Properties, Journal of the American Statistical Association, vol.101, issue.476, pp.1418-1429, 2006.
DOI : 10.1198/016214506000000735

H. Zou, The Adaptive Lasso and Its Oracle Properties, Journal of the American Statistical Association, vol.101, issue.476, pp.1418-1429, 2006.
DOI : 10.1198/016214506000000735

H. Zou and T. Hastie, Regularization and variable selection via the elastic net, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.5, issue.2, pp.301-320, 2005.
DOI : 10.1073/pnas.201162998